MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE FACE MASK; MASK, TIE, WHITE, HYPOALLERGENIC, LVL 1

MEDLINE INDUSTRIES, LP MEDLINE FACE MASK; MASK, TIE, WHITE, HYPOALLERGENIC, LVL 1
Catalog Number NON27385
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility contact "starting in the middle of january," "we have had employee complaining about the surgical mask breaking their face out with hot bright red rash." per the facility contact, "employee's eyes and face swelled, neck had blistering and rash where mask sat around neck" and "face had blistering and rash where mask was in contact with skin." the facility contact stated, the "employee went to urgent care" and "received steroids to help with reaction to masks." the facility contact reported, "the employee is better when not in contact with masks, another brand is being used." no additional information is available at this time regarding the customer reported incident.A sample has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility contact "starting in the middle of january," "we have had employee complaining about the surgical mask breaking their face out with hot bright red rash.".

Brand Name
MEDLINE FACE MASK
Common Device Name
MASK, TIE, WHITE, HYPOALLERGENIC, LVL 1
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24718650
Report Number1417592-2026-00291
Device Sequence Number5777522
Product Code FXX
UDI-Device Identifier10080196713974
UDI-Public10080196713974
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberNON27385
Device Lot Number85825084279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight200 LB
Patient RaceWhite